# SDR CA040819013

- Difficulty date: August 17, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 51,909 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 9036261
- Condition: Ruptured
- Location: Hyd Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AC WAS ORBITING OVER FIRE.  A LOUD SURGING SOUND WAS HEARD. A CHECK OF HYDRAULIC RESERVOIR INDICATED THAT NO HYDRAULIC FLUID WAS REMAINING. FLAPS WERE SELECTED FROM 15 TO 0 DEGREES. HYD BYPASS WAS SELECTED UP.  RETARDANT LOAD WAS JETTISONED. AC RETURNED TO BASE. FLAPS WERE SELECTED TO 15 DEGREES, GEAR WAS SELECTED DOWN. UPON LANDING A VIOLENT NOSE WHEEL SHIMMY WAS EXPERIENCED. EMERGENCY AIR BRAKE SYS WAS USED TO BRING AC TO A STOP. NO DC PUMP PRESSURE WAS AVAILABLE DUE TO FLUID LOSS. AC STOPPED SAFELY. UPON INVESTIGATION BY THE MAINT, MAIN HYDR PRESS LINE WAS FOUND BURST CAUSING FLUID LOSS. LINE WAS REPLACED WITH A SERVICEABLE COMPONENT. AC SYSTEM WAS LEAK CHECKED AND THE AC WAS RETURNED TO SERVICE.
